# SDR 95ZZZW437

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11484
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 1608565
- Condition: Leaking
- Location: Lt Wing
- Part time: 579 hours
- Component: 1608565
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE (7,000 FEET) ATC CONTROLLER INFORMED CREW FUEL WAS OBSERVED DUMPING FROM THE LEFT WING.  FUEL ASSEMETRY LIGHT CAME ON WITH A FUEL INBALANCE AT 700 LBS.  AIRCRAFT RETURNED WITHOUT INCIDENT.  FUEL STOPPED LEAKING EN ROUTE TO MDW.  MAINTENANCE DISCOVERED LEFT WING FUEL OVERFLOW VALVE FAULTY.
